Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Commutativity of intertwining operators. II


Author: A. W. Knapp
Journal: Bull. Amer. Math. Soc. 82 (1976), 271-273
MSC (1970): Primary 22E30, 22E45
Part I: Bull. Amer. Math. Soc., Volume 79, Number 5 (1973), 1016--1018
MathSciNet review: 0407203
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E30, 22E45

Retrieve articles in all journals with MSC (1970): 22E30, 22E45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14019-0
PII: S 0002-9904(1976)14019-0